# SDR I5PA2021022188806

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,743 hours, 24,113 cycles
- Engine: Pwa PW2040
- Engine time: 76,086 hours, 25,670 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 47649
- Part serial: 1420
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IGNITION SYSTEM NUMBER 2 FOUND INOPERATIVE DUE TO A FAULTY IGNITION EXCITER.  EXCITER WAS REPLACED AND CONFIRMED OPERATIONAL WITHOUT FURTHER ISSUES.
